# SDR DALA2018102306259

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 80,793 hours, 21,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THOUGH FL 220, L AFT DOOR HANDLE MOVED OUT OF SECURE POSITION WITH ASSOCIATED L AFT ENTRY DOOR EICAS MESSAGE. LT AFT DOOR OPENED AND CLOSED SEVERAL TIMES NO PROBLEMS FOUND. AFT LT DOOR LOCKED AND ARMED AND DISARMED WITHOUT REMARKS. OK AT THIS TRANSIT REF AMM 52-12-00.
